eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Question: Is it harmful to take mirapex and sinemet together





I was diagnosed with parkinsons in 2012, prescribed with mirapex 1 mg 3 x a day which completly stoped all tremors, jan 2013 the dose was increased to 1.5 mg 3 times a day, as the symptoms have increased my doc switched me to sinemet 25/250 which i started with the next am. I felt fabulous on the first day, and a little worse the second day, today i feel like i did on the last day i took mirapex, and not very responsive. I want to know how come i felt literaly like dancing the first day and why i now feel barely responsive. just like why did it take me almost 45 minutes to type this blurb i normaly type at the rate of

30 words a minute. Hoping for answers,

Asked by Marcus on Jun, 30, 2013 at 9:17 pm
Age: 60   Gender: male
Conditions: Parkinson's Disease
Medications: Effexor, Quinapril, Coumadin, Nuvigil

(Number of patients like Marcus on eHealthMe: 3,368 )

No reply yet (answer the question, or subscribe to this Q&A)

You can also ask your question in a related mobile support group:
- support group for people who have Parkinson's Disease
- support group for people who take Coumadin
- support group for people who take Effexor
- support group for people who take Nuvigil
- support group for people who take Quinapril

Related topics: Coumadin and Parkinson's Disease, Effexor and Parkinson's Disease, Nuvigil and Parkinson's Disease, Quinapril and Parkinson's Disease




Can you answer the question, have follow-ups or comments?
E-mail **(please use the email you received the invitation, always kept private)

Screen name** (will be made public)

Message** (max: 2,000 characters)

Please enter Security Code below *
Copy the characters (respecting upper/lower case) from the image.

No personal information, but only the Screen name and Message will be shown.

DISCLAIMER: All Q & As on eHealthMe.com are for informational purposes only, and are not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. The people invited to answer are selected based on information reported voluntarily. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

Who answer your questions? Healthcare is personal: a drug can work differently between women and men, or for people of different ages. How do you find patients like you to answer your questions? On eHealthMe, we can securely connect you with patients of your gender, age, conditions and medications to get answers. Start now



Can you answer these questions (Ask a question):

  • Warfarin and urinary infections (1 answer)
    HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.

    Has anyone else experienced this or does anyone know where I could go for more information on a possible link?

    Thank you for your help.
  • How common is erectile dysfunction with effexor and adderall and how can it be combatted? (3 answers)
    I take both Adderall and effexor to treat ADHD and anxiety/depression. I have taken both for years but Adderall longer. My ability to hold an erection and to experience an orgasm has decreased.
  • Why is it taking so long for my inr to return to 2.5-3.0? (1 answer)
    I had my aortic valve (bicuspid) replaced in 1975, apparently had 2 silent heart attacks and was diagnosed with CHF in 2005 and had an ascending aortic aneurysm repair and aortic valve replaced in 2008.



    A few weeks ago, I went off the coumadin and on Pradaxa prior to having a cervical epidural injection. After the procedure, I went back on my normal dose of coumadin (7.5mg/daily) but 10 days later, my INR was still at 1.1. I went back on the Pradaxa and increased the coumadin to 10mg/daily for the past 4 days but am still only at 1.7. I can't remember ever having this much trouble getting my INR back to the proper range of 2.5-3.0. Anyone have any ideas what's causing it to be so slow returning???
  • I had a heart attack 8/14 and got 2 stents in the lad. my wife put 150 mg nuvigil in my morning med tray. is she going to kill me? should i go immediately to er?
    Also coping with abcess on liver, 8.73 cm, from which 210 ml infected matter was drained on 8/19. The blood infection is usually rare and was dismissed as a common virus on 8/11, after 9 days of extreme fevers, sweats, etc.
  • Tongue bitting taking adderall.. 10mg twice a day (1 answer)
    It seems as though I started biting my tongue and clenching my teeth at night when I started ADDERALL. I got a mouth guard and stopped the grinding but during the day I want to scrape,or bite it unless I am really concentrating on something. I even stopped the Adderall for a while but that did not help. It has become a really bad habit and I am looking for something to help break it. Tried gum and hard candy but to no avail.
  • The last 3 years i have been experiences excessive sweating when doing minor things. this is new for me. i have a history of crohn's disease and have developed arthritis the last 4 years.
    I have dealt with Crohn's disease for 40 years. I've had several bowel resections, and live with diarrhea. Within the last 5 years I developed severe arthritis in my feet. The doctors felt everything is auto-immune related. I had the bone in both feet fused to lessen the pain. For the past 4 years I've been on the medication mentioned above. The last 3 years I've developed excessive sweating, even when I'm doing very minor things. I'm okay when sitting at my desk. But when I wash my clothes or take out the garbage (very simple things), I tend to sweat excessively. Sweat drips into my eyes, my shirts become soaked in a very short time. I have learned to live with my Crohn's and feet problems, but this relatively recent sweating is driving me crazy. It's difficult to even go out in public. I'm wondering if the sweating could be related to medicine or some other auto-immune problem. Just looking for answers. When I mention it to my doctors, they don't really give me any answers. All my blood tests how up fine. Would love to find an answer to the sweating.
  • What causes burning mouth syndrome?
    I have terrible burning tongue and I am not sure what is causing it or how I can relieve it. Anyone that can help with advice, I would be very grateful.
  • I enjoy a cigar e/o day or so. i am being treated for a clot in my leg due to hurting it. does the coumidin i am being put on adversely impact the only thing i really enjoy?
   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.